Celiac.com Sponsor (A1):


Join eNewsletter


Celiac.com Sponsor (A1-m):



Join eNewsletter

Archived

This topic is now archived and is closed to further replies.

BeckyW

Iron Supplements Cause Face To Flush

Recommended Posts

My teenage daughter started an iron supplement this afternoon and her face has been flushed since. She even feels a little warm. Does anyone know what this would be? Is this normal when starting iron?

Thanks!

Share this post


Link to post
Share on other sites

Celiac.com Sponsor (A8):

Celiac.com Sponsor (A8):


My teenage daughter started an iron supplement this afternoon and her face has been flushed since. She even feels a little warm. Does anyone know what this would be? Is this normal when starting iron?

Thanks!

By any chance, does the supplement also contain niacin, which is a B vitamin? It causes flushing. If you don't come up with an answer, I'd watch her very, very carefully for any other signs of an allergic reaction, and maybe take some benadryl, and get medical help if needed. Furthermore, I wouldn't take it again without talking to a doctor. That is scary!


Catherine

Gluten Free Since 4/1/06 and feeling much nicer!

Share this post


Link to post
Share on other sites